Skip to Main content Skip to Navigation
Journal articles

Spatial Patterns of Storm‐Induced Landslides and Their Relation to Rainfall Anomaly Maps

Document type :
Journal articles
Complete list of metadata

https://hal-cnrs.archives-ouvertes.fr/hal-03517587
Contributor : Luis Rivera Connect in order to contact the contributor
Submitted on : Saturday, January 8, 2022 - 8:23:06 AM
Last modification on : Saturday, January 8, 2022 - 8:23:07 AM

File

Geophysical Research Letters -...
Publisher files allowed on an open archive

Licence


Copyright

Identifiers

Collections

Citation

Odin Marc, Marielle Gosset, Hitoshi Saito, Taro Uchida, Jean-Philippe Malet. Spatial Patterns of Storm‐Induced Landslides and Their Relation to Rainfall Anomaly Maps. Geophysical Research Letters, American Geophysical Union, 2019, 46 (20), pp.11167-11177. ⟨10.1029/2019GL083173⟩. ⟨hal-03517587⟩

Share

Metrics

Les métriques sont temporairement indisponibles